MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARTERIAL ACCESS TRAY; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARTERIAL ACCESS TRAY; WIRE, GUIDE, CATHETER
Catalog Number ASK-04001-CK
Medical Device Problem Codes Unsealed Device Packaging (1444); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) udi number unavailable as complaint product does not have a batch/lot number.
 
Event or Problem Description
It was reported that: "holes were found in packaging.Sterility was compromised.The issue was identified prior to use, there was no patient involvement." this complaint is for a large quantity of 50 devices with the same issue, identified at the same time prior to use.
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The lot number identified in one of the photos is 33f24a0390.The complaint of an improperly sealed kit was confirmed from the photos.The left side of the lidstock does not appear to have been correctly sealed to the tray.Despite this, further analysis of the tray outer lip confirmed that the adhesive was present and uniform.The packaging facility was contacted as part of this complaint investigation.They confirmed that this is a packaging defect.A device history record review was performed based on the lot# shown in the customer image (33f24a0390), and a relevant finding was identified.A non-conformance was created to address the issue of "kit not sealed properly".Further analysis revealed that this is the same failure involved in this complaint.The ifu provided with the kit informs the user, "do not use if package is damaged".The customer report of an improperly sealed kit was confirmed by visual inspection of the customer supplied photos.Visual analysis revealed that the left side of the lidstock was not adhered to the tray as intended.Based on the customer report, the customer photos, and the comments from the packaging facility, the likely root cause for this complaint is packaging related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARTERIAL ACCESS TRAY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19709082
Report Number9680794-2024-00672
Device Sequence Number3136757
Product Code DQX
UDI-Device Identifier00801902098269
UDI-Public(01)00801902098269(11)240502(17)260421(10)33F24A0390(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue NumberASK-04001-CK
Device Lot Number33F24A0390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown